# SDR QXEA2019091800363

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 23,160 hours, 24,916 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Missing
- Location: Ground Intercom
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GND CREW INTERCOM JACK DOOR IS MISSING- GRND INTRPHN COVER (113CL). PLACED ON CDL 868299. RETURNED TO SERVICE.
